# SDR ASAA11510696

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 5,378 hours, 1,775 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 15414D
- Condition: Faulty
- Location: Cockpit
- Part time: 5,356 hours, 1,770 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ILLUMINATED.  PERF WHCU BITE CHECK PROCEDURE PER FIM 30 41 00 810 801.  FOUND RT SIDE SENSOR FAULT.  PERF FIM TASK 30 41 00 810 811.  WINDOW SENSOR FAULT ISOLATION.  SWAPPED RT SIDE WINDOW TO SPARE SENSOR AND REPLACED COIL CORD.  REPLACED WHCU IAW AMM 30 41 11.  SYSTEM GRND VERIFICATION NORMAL.  NO FURTHER FAULTS NOTED.
